Vol. 301, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Weighted estimates for rough singular integrals with applications to angular integrability

Feng Liu and Dashan Fan

Vol. 301 (2019), No. 1, 267–295

We study certain singular integral operators, as well as their corresponding truncated maximal operators, along polynomial curves. Assuming that the kernels of operators are rough not only on the unit sphere but also on the radial direction, we establish certain weighted estimates for these operators. As applications, we obtain that these operators are bounded on the mixed radial-angular spaces L|x|pLθp̃(n) and on the vector-valued mixed radial-angular spaces L|x|pLθp̃(n,p̃). The bounds are independent of the coefficients of the polynomials in the definition of the operators. Our results we obtained improve theorems of Antonio Córdoba (2016) and Piero D’Ancona and Renato Lucà (2016).

singular integral, maximal singular integral, rough kernel, mixed radial-angular space, vector-valued mixed radial-angular space, vector-valued norm inequality
Mathematical Subject Classification 2010
Primary: 42B20
Secondary: 42B25
Received: 19 September 2017
Revised: 12 June 2018
Accepted: 26 June 2018
Published: 16 September 2019
Feng Liu
College of Mathematics and Systems Science
Shandong University of Science and Technology
Dashan Fan
Department of Mathematical Sciences
University of Wisconsin-Milwaukee
Milwaukee, WI
United States